Alert archive / Pennsylvania / Special Weather Statements in 2011
Special Weather Statement, NWS State College, PA
NWS State College, PA issued this special weather statement at May 27, 2011, 1:21 AM EDT for Cumberland County, Franklin County, Pennsylvania. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2011, 1:21 AM EDT (05:21 UTC)
- Expired
- May 27, 2011, 2:15 AM EDT
- In force
- 54 min
- Issued by
- NWS State College, PA
Counties Cumberland County, PA, Franklin County, PA
The radar
The State College radar (KCCX), 109 km from the middle of the area, began a volume at 05:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1937 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 185 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
787
WWUS81 KCTP 270521
SPSCTP
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT FRI MAY 27 2011
PAZ036-056-063-064-270615-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-PERRY PA-
121 AM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHWESTERN PERRY...
WESTERN ADAMS AND WESTERN CUMBERLAND COUNTIES...
AT 118 AM EDT...A STRONG THUNDERSTORM WAS NEAR PECKTONVILLE...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CLAYLICK AROUND 130 AM...MERCERSBURG AROUND
140 AM...ST. THOMAS AROUND 150 AM...CHAMBERSBURG AROUND 200 AM...
ORRSTOWN AROUND 210 AM AND NEWBURG AROUND 220 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 218...I-81 BETWEEN
MILE MARKERS 1 AND 43.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3981 7801 3991 7796 4025 7772 4035 7760
4013 7714 3972 7747 3972 7809
$$
FORECASTER: MARTINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at May 27, 12:01 AM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 27, 12:01 AM EDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1201 AM EDT FRI MAY 27 2011 .SYNOPSIS... AN UPPER LEVEL TROUGH APPROACHING THE REGION WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN PLACE THROUGH SATURDAY. A STRONG UPPER LEVEL RIDGE IS FORECAST TO BECOME ESTABLISHED OVER THE EASTERN UNITED STATES BY THE SECOND HALF OF THE WEEKEND. EVEN WARMER CONDITIONS ARE EXPECTED FOR THE EARLY TO MIDDLE PART OF NEXT WEEK AS THE UPPER RIDGE STRENGTHENS FURTHER...LIKELY BRINGING THE FIRST HEAT EPISODE OF THE SUMMER SEASON TO THE REGION. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... SEVERE THUNDERSTORM WATCH 386 JUST EXPIRED AT MIDNIGHT. ROUND TWO OF THUNDERSTORMS NOW MOVING NEWD ACROSS CENTRAL PA...AND SHOULD PERSIST THROUGH THE EARLY MORNING HOURS...SHIFTING EWD. LOCALLY HEAVY RAIN SHOULD BE THE MAIN THREAT OVERNIGHT ...WITH ANY POTENTIAL FOR HAIL OR SIG WINDS MUCH DIMINISHED. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... ON FRIDAY...THE UPPER TROF CONTINUES TO SLIDE OUR WAY...THOUGH IT WILL CONTINUE TO WEAKEN THANKS TO UPSTREAM TROFFING OVER THE WESTERN AND CENTRAL GREAT LAKES. TOSS IN PW NEAR 1.5" AND SFC MOISTURE CONVERGENCE THOUGH AND IT SHOULD BE SUFFICIENT TO PRODUCE YET ANOTHER ROUND OF SCATTERED STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FOR FRIDAY. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... UPPER TROUGH OVER THE OHIO RIVER VALLEY FRIDAY WILL MOVE EAST AND SLOW/GRADUALLY FILL ACROSS THE CENTRAL APPALACHIANS FRI NIGHT AND SATURDAY. THE AXIS OF RELATIVELY HIGH PWAT AIR OF 1- 1.5 INCHES AHEAD OF A SLOW MOVING COLD FRONT WILL BECOME CENTERED NEARLY NORTH/SOUTH ACROSS THE CWA LATER FRIDAY AFTERNOON AND NIGHT...BEFORE SLIDING EAST/BECOMING CONFINED TO THE SUSQ VALLEY SATURDAY. MID LEVELS COOL BY SEVERAL DEGREES FOR FRIDAY...AND THE WRN EDGE OF THE STEEPER...6C/KM MID LEVEL LAPSE RATES WILL SHIFT OVER AND TO THE EAST OF SUSQ VALLEY. THE SEVERE WEATHER THREAT /ALA SPC'S DAY 2 SLIGHT RISK AREA/ OVER CENTRAL AND ERN PENN FRIDAY...MAY EVOLVE TO MORE OF A TRAINING TSRA/FLASH FLOOD EVENT LATE FRIDAY/FRIDAY EVENING WITH SOUNDINGS SHOWING LONG/THINNER CAPE AND VERY DEEP/NEAR SATURATED AIR. BASIN AVERAGE RAINFALL FOR THE 24-HOUR PERIOD 12Z FRI-12Z SAT IS BETWEEN 0.75 AND 1.5 INCHES...AND AGREES QUITE WELL WITH HPC'S LATEST QPF GRAPHICS. TRAINING CELLS WILL BRING THE LIKELIHOOD OF 2+ INCHES IN SOME LOCATIONS. FLASH FLOOD GUIDANCE FOR THE 1-6 HOUR PERIODS IS BETWEEN 0.50 AND 1.25 INCHES RESPECTIVELY...WITH THE LOWEST VALUES ACROSS THE NCENT MTNS. THESE VALUES COULD BE EASILY EXCEEDED WITH JUST A FEW TRAINING HEAVY TSRA. NUMEROUS SHOWERS AND SCATTERED TSRA WILL RE-FIRE FOR SATURDAY AFTERNOON /MAINLY OVER THE ERN 2/3 OF THE CWA/ WITH THE UPPER TROUGH/WEAKENING CFRONT LIMPING THROUGH CENTRAL PENN. THE CFRONT WILL DISSOLVE TO A LEE SIDE TROUGH ACROSS THE SUSQ VALLEY...OR JUST SE OF THE REGION SAT NIGHT...AS THE FLOW ALOFT BECOMES SWRLY AHEAD OF A BROAD TROUGH FROM THE UPPER PLAINS STATES TO THE NRN ROCKIES. MUCH ABOVE NORMAL 500 MB HEIGHTS /+2-3 STANDARD DEVIATIONS...OR ABOUT 592-595 DAM/...AND PWATS DECREASING TO NEAR OR SLIGHTLY BELOW NORMAL WILL BRING A 2-3 DAY SPELL OF TRUE MID-SUMMER HEAT FOR SUNDAY THROUGH TUESDAY WITH MAX TEMPS RANGING FROM THE LOWER TO MID 80S ACROSS THE NW MTNS TO THE UPPER 80S TO LOWER 90S THROUGHOUT THE LOWER SUSQ VALLEY. THE UPPER HIGH SHOULD RETROGRADE WWD ENOUGH BY THE MIDDLE OF NEXT WEEK TO ALLOW A CFRONT TO SLIP SE FROM THE GREAT LAKES AND BRING DRIER AND COOLER CONDITIONS FOR LATER NEXT WEEK. && .AVIATION /04Z FRIDAY THROUGH TUESDAY/... GENERALLY VFR CONDS CURRENTLY ACROSS CENTRAL PA WILL CONTINUE THRU AT LEAST 06Z. EXCEPTION WILL BE AT JST AND AOO WHERE SECOND ROUND OF THUNDERSTORMS MOVING NORTH INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL EXPAND OVERNIGHT BUT REMAIN SCATTERED IN COVERAGE. PATCHY MVFR/IFR FOG IS EXPECTED TO SETTLE IN OVERNIGHT...ESPECIALLY WHERE RAIN FELL IN STORMS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL THEN RETURN TOMORROW AFTERNOON. OUTLOOK... FRI...AM FOG AREAS MVFR/IFR. ISOLD AFTERNOON TSRA. SAT-TUE...MAINLY VFR WITH CHC OF ISOLATED SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...GARTNER/RXR NEAR TERM...GARTNER SHORT TERM...RXR LONG TERM...LAMBERT AVIATION...GARTNER/RXR
Hazardous weather outlook, May 26, 10:19 PM EDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1019 PM EDT THU MAY 26 2011 PAZ011-017-024-033-280230- CAMERON-CLEARFIELD-CAMBRIA-SOMERSET- 1019 PM EDT THU MAY 26 2011 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL TOUCH OFF THUNDERSTORMS ACROSS THE AREA ON FRIDAY. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-012-018-019-025>028-034>037-041-042-045-046-049>053-056>059- 063>066-280230- POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR- HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1019 PM EDT THU MAY 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A COLD FRONT APPROACHING FROM THE GREAT LAKES WILL TOUCH OFF THUNDERSTORMS ACROSS THE AREA ON FRIDAY. A FEW OF THESE STORMS MAY PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-005-010-280230- WARREN-MCKEAN-ELK- 1019 PM EDT THU MAY 26 2011 ...SEVERE THUNDERSTORM WATCH 386 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 26, 10:52 PM EDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1052 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 2 S MUNCY 41.17N 76.79W
05/26/2011 M1.25 INCH NORTHUMBERLAND PA EMERGENCY MNGR
MUNCY HILLS ON NORTHUMBERLAND AND LYCOMING COUNTY
BORDER.
0525 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
05/26/2011 FRANKLIN PA PUBLIC
ROOF DAMAGED.
0532 PM HAIL 5 SSW CHAMBERSBURG 39.87N 77.69W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
AT MARION IN GUILFORD TOWNSHIP
0535 PM HAIL CHAMBERSBURG 39.93N 77.66W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
0538 PM HAIL MERCERSBURG 39.83N 77.90W
05/26/2011 M2.00 INCH FRANKLIN PA TRAINED SPOTTER
MOST OF THE HAIL WAS QUARTER-SIZED...BUT HAIL UP TO 2
INCHES IN DIAMETER WAS OBSERVED.
0540 PM TSTM WND DMG MERCERSBURG 39.83N 77.90W
05/26/2011 FRANKLIN PA 911 CALL CENTER
911 CENTER REPORTED TREES DOWN WITH HEAVY RAIN AND
SMALL HAIL IN MERCERSBURG AND CHAMBERSBURG.
0544 PM HAIL MERCERSBURG 39.83N 77.90W
05/26/2011 M1.75 INCH FRANKLIN PA TRAINED SPOTTER
QUARTER TO GOLF BALL SIZED HAIL REPORTED
0553 PM TSTM WND GST GREENCASTLE 39.79N 77.73W
05/26/2011 M60 MPH FRANKLIN PA TRAINED SPOTTER
WIND GUST NW AT 60 MPH.
0600 PM TSTM WND DMG 5 SSW CHAMBERSBURG 39.87N 77.69W
05/26/2011 FRANKLIN PA TRAINED SPOTTER
TREES AND WIRES DOWN AT MARION IN GUILFORD TOWNSHIP
0600 PM TSTM WND DMG WARFORDSBURG 39.75N 78.19W
05/26/2011 FULTON PA EMERGENCY MNGR
NUMEROUS TREES AND WIRES DOWN COUNTY WIDE WITH SOME
ROAD CLOSURES
0600 PM TSTM WND DMG 6 NE PATTON 40.69N 78.57W
05/26/2011 CAMBRIA PA TRAINED SPOTTER
MULTIPLE TREES SNAPPED
0605 PM HAIL 5 SSW CHAMBERSBURG 39.87N 77.69W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
AT MARION IN GUILFORD TOWNSHIP.
0607 PM HAIL WILLIAMSON 39.85N 77.80W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
0608 PM HAIL MARION 39.86N 77.67W
05/26/2011 M1.50 INCH FRANKLIN PA TRAINED SPOTTER
0610 PM HAIL MERCERSBURG 39.83N 77.90W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
0610 PM TSTM WND DMG CHAMBERSBURG 39.93N 77.66W
05/26/2011 FRANKLIN PA TRAINED SPOTTER
NUMEROUS LARGE BRANCHES DOWN
0613 PM TSTM WND DMG 3 SE CHAMBERSBURG 39.90N 77.62W
05/26/2011 FRANKLIN PA TRAINED SPOTTER
TRACTOR TRAILER BLOWN OVER ON I 81 NEAR WAYNE EXIT.
ROAD SIGNS ALSO BLOWN OVER
0615 PM TSTM WND DMG CLEARFIELD 41.02N 78.44W
05/26/2011 CLEARFIELD PA 911 CALL CENTER
NUMEROUS TREES DOWN ON HOMES AND CARS
0624 PM HAIL CHAMBERSBURG 39.93N 77.66W
05/26/2011 M1.00 INCH FRANKLIN PA TRAINED SPOTTER
0630 PM HAIL ST. THOMAS 39.94N 77.74W
05/26/2011 M0.88 INCH FRANKLIN PA TRAINED SPOTTER
0640 PM HAIL 2 N HALIFAX 40.49N 76.93W
05/26/2011 M0.88 INCH DAUPHIN PA TRAINED SPOTTER
0645 PM TSTM WND DMG WARFORDSBURG 39.75N 78.19W
05/26/2011 FULTON PA TRAINED SPOTTER
TREES DOWN AND REPORT OF BUILDING COLLAPSED
0650 PM HAIL TAMAQUA 40.81N 75.93W
05/26/2011 M1.75 INCH SCHUYLKILL PA TRAINED SPOTTER
0650 PM TSTM WND DMG DRIFTWOOD 41.34N 78.14W
05/26/2011 CAMERON PA TRAINED SPOTTER
NUMEROUS TREES DOWN
0655 PM HAIL TAMAQUA 40.81N 75.93W
05/26/2011 M1.75 INCH SCHUYLKILL PA TRAINED SPOTTER
0700 PM TSTM WND DMG CARLISLE 40.20N 77.20W
05/26/2011 CUMBERLAND PA TRAINED SPOTTER
6 INCH TREES SNAPPED
0700 PM TSTM WND DMG CARLISLE 40.20N 77.20W
05/26/2011 CUMBERLAND PA TRAINED SPOTTER
TREES AND WIRES DOWN
0700 PM HAIL MOUNT CARMEL 40.80N 76.41W
05/26/2011 M1.00 INCH NORTHUMBERLAND PA PUBLIC
HAIL UP TO QUARTER-SIZED WAS OBSERVED.
0702 PM HAIL RINGTOWN 40.86N 76.24W
05/26/2011 M1.00 INCH SCHUYLKILL PA TRAINED SPOTTER
0705 PM TSTM WND GST CARLISLE 40.20N 77.20W
05/26/2011 M65 MPH CUMBERLAND PA TRAINED SPOTTER
MULTIPLE TREES DOWN
0715 PM TSTM WND DMG 3 S CROSS FORK 41.44N 77.83W
05/26/2011 CLINTON PA 911 CALL CENTER
MULTIPLE TREES DOWN
0715 PM TSTM WND DMG NEW CUMBERLAND 40.23N 76.88W
05/26/2011 CUMBERLAND PA PUBLIC
NUMEROUS TREES DOWN
0729 PM TSTM WND DMG SLATE RUN 41.47N 77.49W
05/26/2011 LYCOMING PA 911 CALL CENTER
NUMEROUS TREES DOWN AND HOMES DAMAGED - POSSIBLE
TORNADO.
0730 PM TSTM WND GST MECHANICSBURG 40.21N 77.01W
05/26/2011 E60 MPH CUMBERLAND PA TRAINED SPOTTER
NICKEL SIZED HAIL
0730 PM TSTM WND DMG STRINESTOWN 40.09N 76.76W
05/26/2011 YORK PA TRAINED SPOTTER
TREES DOWN BLOCKING RT 295
0730 PM TSTM WND DMG DAUPHIN 40.37N 76.93W
05/26/2011 DAUPHIN PA TRAINED SPOTTER
POWER LINES DOWN NORTH AND EAST OF DAUPHIN.
0730 PM TSTM WND DMG CAMP HILL 40.24N 76.93W
05/26/2011 CUMBERLAND PA TRAINED SPOTTER
TREES AND WIRES REPORTED DOWN.
0735 PM FLASH FLOOD CHAMBERSBURG 39.93N 77.66W
05/26/2011 FRANKLIN PA TRAINED SPOTTER
SEVERAL INTERSECTIONS FLOODED
0745 PM HAIL HUMMELSTOWN 40.27N 76.71W
05/26/2011 M1.00 INCH DAUPHIN PA TRAINED SPOTTER
0750 PM HAIL LINGLESTOWN 40.34N 76.79W
05/26/2011 M1.00 INCH DAUPHIN PA TRAINED SPOTTER
0750 PM TSTM WND DMG DOVER 40.00N 76.85W
05/26/2011 YORK PA TRAINED SPOTTER
TREES DOWN.
0750 PM TSTM WND DMG WEST YORK 39.95N 76.75W
05/26/2011 YORK PA EMERGENCY MNGR
ROOF BLOWN OFF HOUSE.
0750 PM TSTM WND DMG LINGLESTOWN 40.34N 76.79W
05/26/2011 DAUPHIN PA PUBLIC
NUMEROUS LARGE TREES REPORTED DOWN ACROSS ROUTE 322.
0750 PM TSTM WND DMG RED LION 39.90N 76.61W
05/26/2011 YORK PA PUBLIC
TREES DOWN AND SIDING REMOVED FROM HOUSE.
0758 PM TSTM WND DMG 4 W MANSFIELD 41.81N 77.16W
05/26/2011 TIOGA PA PUBLIC
LARGE TREE LIMBS DOWN. SOME ROOF DAMAGE
0804 PM HAIL NORTHUMBERLAND 40.90N 76.79W
05/26/2011 M1.00 INCH NORTHUMBERLAND PA TRAINED SPOTTER
0804 PM TSTM WND DMG HUGHESVILLE 41.24N 76.73W
05/26/2011 LYCOMING PA TRAINED SPOTTER
TREES REPORTED DOWN IN MULTIPLE LOCATIONS AROUND
HUGHESVILLE.
0805 PM TSTM WND DMG RED LION 39.90N 76.61W
05/26/2011 YORK PA TRAINED SPOTTER
TREE TOPS SNAPPED OFF.
0810 PM TSTM WND DMG LEBANON 40.34N 76.42W
05/26/2011 LEBANON PA TRAINED SPOTTER
TREES AND WIRES DOWN.
0845 PM TSTM WND DMG TAMAQUA 40.81N 75.93W
05/26/2011 SCHUYLKILL PA 911 CALL CENTER
TREES DOWN AND POOR DRAINAGE FLOODING.
0934 PM HAIL CARLISLE 40.20N 77.20W
05/26/2011 M1.75 INCH CUMBERLAND PA PUBLIC
1026 PM TSTM WND DMG LEBANON 40.34N 76.42W
05/26/2011 LEBANON PA 911 CALL CENTER
WIDESPREAD REPORTS OF TREES AND POWERLINES DOWN IN
LEBANON... BETHEL...SOUTH LONDONDERRY AND UNION
&&
EVENT NUMBER CTP1100120 CTP1100165 CTP1100121 CTP1100122 CTP1100166
CTP1100123 CTP1100130 CTP1100124 CTP1100125 CTP1100136 CTP1100150
CTP1100127 CTP1100129 CTP1100126 CTP1100132 CTP1100134 CTP1100137
CTP1100140 CTP1100128 CTP1100131 CTP1100133 CTP1100135 CTP1100141
CTP1100149 CTP1100146 CTP1100138 CTP1100143 CTP1100169 CTP1100139
CTP1100144 CTP1100147 CTP1100152 CTP1100160 CTP1100142 CTP1100145
CTP1100159 CTP1100164 CTP1100148 CTP1100153 CTP1100154 CTP1100158
CTP1100161 CTP1100163 CTP1100168 CTP1100151 CTP1100156 CTP1100170
CTP1100155 CTP1100157 CTP1100162 CTP1100167 CTP1100171
EVANEGOSpecial weather statement, May 26, 11:24 PM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1124 PM EDT THU MAY 26 2011
PAZ025-026-034>036-270400-
BEDFORD PA-BLAIR PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
1124 PM EDT THU MAY 26 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...HUNTINGDON...
NORTHEASTERN BEDFORD...NORTHWESTERN FRANKLIN AND SOUTHEASTERN BLAIR
COUNTIES...
AT 1118 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CESSNA TO CLEARVILLE TO HANCOCK...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS TO 40 MPH AND VERY HEAVY RAIN ARE POSSIBLE FROM THESE
STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL ALSO CAUSE RAPID RISES ON SMALL
STREAMS AND CREEKS. THESE STORMS WILL BE NEAR WELLS TANNERY AROUND
1130 PM...MARTINSBURG AROUND 1140 PM...WILLIAMSBURG AROUND 1150 PM
AND ALEXANDRIA AROUND MIDNIGHT.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 189...I-70 BETWEEN
MILE MARKERS 147 AND 170...I-99 BETWEEN MILE MARKERS 5 AND 17.
LAT...LON 3988 7833 4016 7856 4065 7814 4037 7791
4007 7778 3972 7808 3972 7826
FORECASTER: LA CORTESpecial weather statement, May 27, 12:31 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1231 AM EDT FRI MAY 27 2011
PAZ036-056-057-063-064-270530-
ADAMS PA-CUMBERLAND PA-DAUPHIN PA-FRANKLIN PA-PERRY PA-
1231 AM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CUMBERLAND...EASTERN
PERRY...SOUTHEASTERN FRANKLIN...WEST CENTRAL DAUPHIN AND WESTERN
ADAMS COUNTIES...
AT 1227 AM EDT...A STRONG THUNDERSTORM WAS NEAR MONT ALTO...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR FAYETTEVILLE AROUND 1240 AM...SHIPPENSBURG
AROUND 1250 AM...WALNUT BOTTOM AROUND 100 AM...CARLISLE SPRINGS
AROUND 110 AM...SHERMANSDALE AROUND 120 AM AND DUNCANNON AROUND 130
AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 213 AND 232...I-81 BETWEEN
MILE MARKERS 19 AND 62.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
11/15...ROUTE 30...ROUTE 322/22.
LAT...LON 3981 7770 4059 7713 4060 7710 4046 7682
3971 7750
FORECASTER: MARTINSpecial weather statement, May 27, 12:41 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1241 AM EDT FRI MAY 27 2011
PAZ042-046-270530-
SOUTHERN LYCOMING PA-SULLIVAN PA-
1241 AM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL LYCOMING AND
SULLIVAN COUNTIES...
AT 1236 AM EDT...A STRONG THUNDERSTORM WAS NEAR HUGHESVILLE...MOVING
NORTHEAST AT 50 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MUNCY VALLEY AROUND 1250 AM...LAPORTE AROUND
100 AM AND DUSHORE AROUND 110 AM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE ROAD
118.
LAT...LON 4117 7661 4126 7682 4135 7675 4131 7662
4131 7660 4139 7672 4158 7659 4155 7628
FORECASTER: MARTINSpecial weather statement, May 27, 1:14 AM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
114 AM EDT FRI MAY 27 2011
PAZ028-046-049>053-056>059-270615-
COLUMBIA PA-DAUPHIN PA-JUNIATA PA-LEBANON PA-MONTOUR PA-
NORTHUMBERLAND PA-PERRY PA-SCHUYLKILL PA-SNYDER PA-
SOUTHERN LYCOMING PA-UNION PA-
114 AM EDT FRI MAY 27 2011
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...DAUPHIN...
EASTERN PERRY...LEBANON...MONTOUR...NORTHEASTERN JUNIATA...
NORTHUMBERLAND...SCHUYLKILL...SNYDER...SOUTHEASTERN LYCOMING AND
UNION COUNTIES...
AT 109 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELIMSPORT TO PORT TREVERTON TO ENOLA...MOVING EAST AT 45 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR WATSONTOWN...ALLENWOOD...DELAWARE RUN...AND
WINFIELD AROUND 120 AM...TURBOTVILLE...EXCHANGE...FERNDALE...AND
TREVORTON AROUND 130 AM...JERSEYTOWN AND MILLVILLE AROUND 140 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-80 BETWEEN MILE MARKERS 197 AND
247...I-81 BETWEEN MILE MARKERS 66 AND 139...I-83 NEAR MILE MARKER
50...I-180 BETWEEN MILE MARKERS 1 AND 9.
LAT...LON 4058 7603 4051 7625 4051 7634 4049 7643
4032 7616 4030 7692 4033 7692 4030 7702
4029 7722 4117 7710 4116 7629 4114 7627
4114 7622 4096 7621 4091 7605 4091 7598
FORECASTER: MARTINSpecial weather statement, May 27, 1:21 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
121 AM EDT FRI MAY 27 2011
PAZ036-056-063-064-270615-
ADAMS PA-CUMBERLAND PA-FRANKLIN PA-PERRY PA-
121 AM EDT FRI MAY 27 2011
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN...SOUTHWESTERN PERRY...
WESTERN ADAMS AND WESTERN CUMBERLAND COUNTIES...
AT 118 AM EDT...A STRONG THUNDERSTORM WAS NEAR PECKTONVILLE...MOVING
NORTHEAST AT 45 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CLAYLICK AROUND 130 AM...MERCERSBURG AROUND
140 AM...ST. THOMAS AROUND 150 AM...CHAMBERSBURG AROUND 200 AM...
ORRSTOWN AROUND 210 AM AND NEWBURG AROUND 220 AM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 188 AND 218...I-81 BETWEEN
MILE MARKERS 1 AND 43.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 11...ROUTE
30.
LAT...LON 3981 7801 3991 7796 4025 7772 4035 7760
4013 7714 3972 7747 3972 7809
FORECASTER: MARTINThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:01 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Montour, Northumberland, Sullivan | 59 min |
| May 26, 8:27 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lebanon, Schuylkill | 44 min |
| May 26, 8:29 PM EDT | Special Weather Statement | CTP | Lancaster | 46 min |
| May 26, 10:33 PM EDT | Special Weather Statement | CTP | Bedford | 27 min |
| May 26, 10:59 PM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 3 hr |
| May 26, 11:24 PM EDT | Special Weather Statement | CTP | Fulton, Huntingdon | 36 min |
| May 27, 12:31 AM EDT | Special Weather Statement | CTP | Cumberland, Perry | 59 min |
| May 27, 12:41 AM EDT | Special Weather Statement | CTP | Sullivan | 49 min |
| May 27, 1:14 AM EDT | Special Weather Statement | CTP | Columbia, Dauphin, Lebanon, Montour, Northumberland, Schuylkill and 2 more | 61 min |
| May 27, 2:02 AM EDT | Special Weather Statement | CTP | Cumberland, Dauphin | 58 min |
| May 27, 2:48 AM EDT | Special Weather Statement | CTP | Lebanon | 57 min |
| May 27, 2:17 PM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| May 27, 2:50 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Somerset | 3 hr |
| May 27, 3:10 PM EDT | Special Weather Statement | CTP | Bedford | 95 min |
| May 27, 3:19 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 67 min |
| May 27, 3:44 PM EDT | Special Weather Statement | CTP | Cameron | 76 min |
| May 27, 3:51 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 54 min |
| May 27, 3:59 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 46 min |
| May 27, 4:01 PM EDT | Special Weather Statement | CTP | Columbia | 29 min |
| May 27, 4:14 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Potter | 46 min |
| May 27, 4:46 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Blair, Huntingdon, Mifflin | 59 min |
| May 27, 5:01 PM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 44 min |
| May 27, 5:05 PM EDT | Special Weather Statement | CTP | Union | 25 min |
| May 27, 5:07 PM EDT | Flash Flood Warning | CTP | Bedford, Blair, Cambria, Huntingdon, Somerset | 3 hr |
| May 27, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Union | 49 min |
| May 27, 5:27 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Fulton, Huntingdon | 63 min |
| May 27, 5:36 PM EDT | Severe Thunderstorm Warning | CTP | Bedford | 69 min |
| May 27, 5:44 PM EDT | Tornado Warning | CTP | Bedford | 46 min |
| May 27, 5:46 PM EDT | Tornado Warning | CTP | Bedford, Fulton, Huntingdon | 59 min |
| May 27, 5:47 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Juniata, Mifflin | 58 min |
| May 27, 5:50 PM EDT | Special Weather Statement | CTP | Tioga | 55 min |
| May 27, 5:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
| May 27, 5:53 PM EDT | Special Weather Statement | CTP | Sullivan | 52 min |
| May 27, 5:56 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 64 min |
| May 27, 5:59 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Sullivan | 61 min |
| May 27, 6:01 PM EDT | Tornado Warning | CTP | Tioga | 59 min |
| May 27, 6:06 PM EDT | Special Weather Statement | CTP | Adams | 54 min |
| May 27, 6:15 PM EDT | Tornado Warning | CTP | Bedford, Fulton | 45 min |
| May 27, 6:16 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Lycoming, Mifflin, Snyder, Tioga and 1 more | 59 min |
| May 27, 6:26 PM EDT | Special Weather Statement | CTP | York | 49 min |
| May 27, 6:40 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Cumberland, Franklin, Fulton, Huntingdon, Juniata and 2 more | 65 min |
| May 27, 6:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Perry, York | 71 min |
| May 27, 7:00 PM EDT | Severe Thunderstorm Warning | CTP | Tioga | 45 min |
| May 27, 7:05 PM EDT | Special Weather Statement | CTP | Dauphin | 70 min |
| May 27, 7:29 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Lebanon, York | 46 min |
| May 27, 7:39 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Mifflin, Northumberland, Perry, Snyder and 1 more | 81 min |
| May 27, 7:42 PM EDT | Areal Flood Advisory | CTP | Tioga | 3 hr |
Nearby
Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.